RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 4, Pages 770–789 (Mi izv926)  

This article is cited in 5 scientific papers (total in 7 papers)

On spectral properties of $p$-adic pseudodifferential operators of Schrödinger type

V. S. Vladimirov


Abstract: Spectral problems are considered for $p$-adic pseudodifferential operators of Schrödinger type for open-closed sets (bounded or not) in the space $Q_p^n$ with a potential tending to $+\infty$ at infinity. Some inversion theorems are proved. A method is presented and justified for constructing all eigenfunctions and eigenvalues for $M$-invariant symbols.

Full text: PDF file (993 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:1, 55–73

Bibliographic databases:

UDC: 512.625.5+517.984.46
MSC: Primary 58G15, 35S99, 12H25; Secondary 47G30, 14G20
Received: 14.01.1992

Citation: V. S. Vladimirov, “On spectral properties of $p$-adic pseudodifferential operators of Schrödinger type”, Izv. RAN. Ser. Mat., 56:4 (1992), 770–789; Russian Acad. Sci. Izv. Math., 41:1 (1993), 55–73

Citation in format AMSBIB
\Bibitem{Vla92}
\by V.~S.~Vladimirov
\paper On spectral properties of $p$-adic pseudodifferential operators of Schr\"odinger type
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 4
\pages 770--789
\mathnet{http://mi.mathnet.ru/izv926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208150}
\zmath{https://zbmath.org/?q=an:0802.58056}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41...55V}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 1
\pages 55--73
\crossref{https://doi.org/10.1070/IM1993v041n01ABEH002251}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LZ84700003}


Linking options:
  • http://mi.mathnet.ru/eng/izv926
  • http://mi.mathnet.ru/eng/izv/v56/i4/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gonchar, G. I. Marchuk, S. P. Novikov, “Vasilii Sergeevich Vladimirov (on his seventieth birthday)”, Russian Math. Surveys, 48:1 (1993), 201–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. N. Kochubei, “Gaussian integrals and spectral theory over a local field”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 495–503  mathnet  crossref  mathscinet  zmath  isi
    3. V.S. Vladimirov, “Some problems of analysis on the field ofp-adic numbers”, Integral Transforms and Special Functions, 6:1-4 (1998), 111  crossref
    4. V. S. Vladimirov, “Tables of Integrals of Complex-Valued Functions of $p$-Adic Arguments”, Proc. Steklov Inst. Math., 284, suppl. 2 (2014), S1–S59  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    6. S. V. Kozyrev, A. Yu. Khrennikov, “Pseudodifferential operators on ultrametric spaces and ultrametric wavelets”, Izv. Math., 69:5 (2005), 989–1003  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. S. V. Kozyrev, A. Yu. Khrennikov, V. M. Shelkovich, “$p$-Adic wavelets and their applications”, Proc. Steklov Inst. Math., 285 (2014), 157–196  mathnet  crossref  crossref  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:303
    Full text:84
    References:43
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019